# SDR QXEA2017030100081

- Difficulty date: February 28, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,404 hours, 12,251 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE STRINGER 24P, BETWEEN X321.00 AND X341.00. CORROSION ON FUSELAGE STRINGER 24P BETWEEN X321.00 AND X341.00 WAS REPAIRED IAW RD8/4-53-8107 ISS 2 DATED FEB 24 2017. NO CRACKS FOUND.
